Attention A T users. To access the menus on this page please perform the following steps. 1. Please switch auto forms mode to off. 2. Hit enter to expand a main menu option (Health, Benefits, etc). 3. To enter and activate the submenu links, hit the down arrow. You will now be able to tab or arrow up or down through the submenu options to access/activate the submenu links.

Viral Hepatitis

Quick Links

Veterans Crisis Line Badge
My healthevet badge

FAQ: What if I don't feel like eating?

for Veterans and the Public

Frequently Asked Questions

Q: What if I don't feel like eating?

Some people with HCV may lose their appetite or feel sick. This is especially common in patients on interferon treatment. Try eating many small meals during the day. Avoid foods or smells that make you feel sick. If nausea is a problem, your doctor can prescribe medications. Not eating will make you feel tired. It is important to avoid losing too much weight.